Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Healthy Moms Healthy Moms

Pennicillan. What were your side effects.

Posted by on Oct. 3, 2013 at 9:36 AM
  • 3 Replies

I was recently for the first time ever put on pennicillan. I am having the worst headaches of my life! My temples are throbbling so badly that in order to get through it I am taking oxys and passing out just to avoid being awake to feel it, even then the pain is so bad It interferes with my dreams to where in my dreams I am taking some sort of blow to the head. 

This is redicilous! 


by on Oct. 3, 2013 at 9:36 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Alwaysmotivated
by Member on Oct. 3, 2013 at 10:27 AM

sorry to hear of your re-action, everyone can get a different re-action, some even deadly.. I happen to get an instant rash..

Rota
by Member on Oct. 3, 2013 at 12:56 PM

See your doctor or health care provider and switch antibiotics.

 

darbyakeep45
by Darby on Oct. 6, 2013 at 6:28 AM

Hugs mama!  Sorry to hear that.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN